Symptoms: Vertigo, occasional weakness to lower extremities (left worse than right), tingling to arms, foggy head, tongue gets numb at tip, sometimes difficulty talking (seems face muscles not working right), several times with difficulty swallowing (seems ineffective), occasional headaches though not really associated with any of the other symptoms, difficulty focusing, neck/shoulder mucsle tension.
Tests: MRI brain negative; MRI neck shows multiple disk herniations without cord involvement; EMG left leg was low normal; blood work all normal.
Most recent suggestion is atypical migraines. Does anyone else have these? Do my symptoms sound like anything else? I am currently taking Lyrica with no results. Any input would be appreciated. Thanks
I have never been told what kind of migraines I get, but all of your symptoms are the same as I get. I also swear I can smell like a dog, I get very senitive to light and sound and nasal congestion. Sometimes I vomit and will have loose bowels not to mention the the severe pain. Sometimes I feel like I have been on a severe drinking binge meaning its hard to talk, walk and the weakness. These symptoms last for hours and have lasted for days. My migraines are contolled by atenolol. It is a blood pressure med. Do you get auruas before you have these symptoms? I will loose at least part of my visual field and rarely will loose completely all vision. It is like looking at the tv that is off station.
Thank you, thank you, thank you. It helps to hear someone else has these symptoms. The speech/swallowing thing is scary and when you google these symptoms, bad things come up. So thanks for responding and making me feel better. The Lyrica is not doing much for me, so next choices are Topamax or Verapamil. Hopefully one of them will work better. Thanks again.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.